# SDR DLL17971959

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1504374
- Condition: Corroded
- Location: Bs 983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SI 7-63916-12AD PART II, A 2 INCH LONG CRACK WAS FOUND IN THE WEB OF THE RIGHT HAND FS 983 FRAME.  THE CRACK RUNS VERTICALLY IN THE WEB OF THE FRAME AND ACROSS THE UPPER INTEGRAL STIFFENER AS SHOWN IN FIGURE 1 OR ER/A.  ACCORDING TO AD 91-21-51 AND L1011 S/B 093-53-264 (FIGURE 1,SHEET 3) THIS SINGLE CRACK IS ALLOWED PROVIDED THAT ADDITIONAL REPETITIVE INSPECTIONS ARE PERFORMED.  NO OTHER CRACKS WERE FOUND IN THE INSPECTION AREA.  REPAIRED PER ERA 362822-14 REV A.
